# SDR AALA20111214DFW03

- Difficulty date: December 14, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 52,328 hours, 6,371 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DFW - CREW REPORTED ON FINAL NOSE LANDING GEAR FAILED TO EXTEND. HAD GEAR DOOR EICAS MESSAGE. ON SECOND APPROACH GEAR EXTENDED NORMALLY.  FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR SELECTOR BYPASS VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
